BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence

Participants in the publication
M.G.M. Gomes (Author)
A. Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
G.F. Medley (Author)
C. Rebelo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2005-06-06

Where published
Journal of Mathematical Biology

Publication Identifiers

Publisher
Springer Science and Business Media LLC

Volume
51
Number
4

Number of pages
16
Starting page
414
Last page
430

Document Identifiers
DOI - https://doi.org/10.1007/s00285-005-0331-9
URL - http://dx.doi.org/10.1007/s00285-005-0331-9


Export

APA
M.G.M. Gomes, A. Margheri, G.F. Medley, C. Rebelo, (2005). Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence. Journal of Mathematical Biology, 51, 414-430. http://dx.doi.org/10.1007/s00285-005-0331-9

IEEE
M.G.M. Gomes, A. Margheri, G.F. Medley, C. Rebelo, "Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence" in Journal of Mathematical Biology, vol. 51, pp. 414-430, 2005. 10.1007/s00285-005-0331-9

BIBTEX
@article{48094, author = {M.G.M. Gomes and A. Margheri and G.F. Medley and C. Rebelo}, title = {Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence}, journal = {Journal of Mathematical Biology}, year = 2005, pages = {414-430}, volume = 51 }